# SDR C2XA02SH115

- Difficulty date: October 23, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- Aircraft time: 11,963 hours, 9,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK THE CENTER OMEGA BEAM STRAP BETWEEN FRAMES 18 AND 23 WAS FOUND HAVE CORROSION. MAINTENANCE REMOVED DAMAGE AND REPLACED THE AFFECTED OMEGA BEAM STRAP IAW EMB SRM 51-40-02. THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
